The Michigan Mathematical Journal

The Dirichlet problem for the complex Monge-Ampère operator: stability in $L^2$.

Urban Cegrell and Leif Persson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 39, Issue 1 (1992), 145-151.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004461

Digital Object Identifier
doi:10.1307/mmj/1029004461

Mathematical Reviews number (MathSciNet)
MR1137895

Zentralblatt MATH identifier
0799.32013

Subjects
Primary: 32F07
Secondary: 35G30: Boundary value problems for nonlinear higher-order equations 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Cegrell, Urban; Persson, Leif. The Dirichlet problem for the complex Monge-Ampère operator: stability in $L^2$. Michigan Math. J. 39 (1992), no. 1, 145--151. doi:10.1307/mmj/1029004461. https://projecteuclid.org/euclid.mmj/1029004461


Export citation